# SDR IPXA2013122701150

- Difficulty date: December 21, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHTS DO NOT COME ON WITH TEST SWITCH OR IN ON POSITION. EMERGENCY LIGHTS TEST PASS WHEN PRESSED.  TROUBLSHOT IAW WDM 33-51-01, PAGE 2 AND 33-52-01 REV 78.00.  FOUND LOOSE CONNECTION ON S3-692, TERMINAL 2.  CONNECTED WIRE PROPERLY. OPS CHECKED SATISFACTORY IAW AMM 33-50-00-700-802, REV 78.
